# SDR AALA202111128810

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737*
- Aircraft serial: 33487
- Aircraft time: 24,770 hours, 10,323 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR IS DIFFICULT TO OPEN OR CLOSE AND LOCK. LUBRICATED LEFT AFT LAVATORY DOOR OPERATIONS CHECKS GOOD.
